MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD MICROSENSOR VENTRICULAR CATHETER KIT; ICP MICROSENSORS (ROHS)

INTEGRA LIFESCIENCES MANSFIELD MICROSENSOR VENTRICULAR CATHETER KIT; ICP MICROSENSORS (ROHS)
Catalog Number 826653
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/06/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A facility reported that during pre- testing, a microsensor (id 826653) could be zeroed normally and it could monitor the icp readings normally during the procedure.However, a while after the patient was sent back to ward, the icp monitor showed"p-0" repeatedly.Then the physician changed with another cable and icp monitor to reconnect with the microsensor, it still showed"p-0".Therefore, the problem was with the microsensor.The physician retrieved the microsensor and stopped monitoring.The microsensor was used along with icp monitor (id 826653) and icp cable (id 826636).
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The ventricular catheter (id 261221) was returned for evaluation.Device history record (dhr) ¿ there is no indication that the production process may have contributed to this complaint.All test results passed procedural specifications.Failure analysis - the catheter was received in a drainage tube.When connected, the icp express read ¿zeroing error¿, output of the sensor was no longer balanced, and the electrical leakage test failed.The complaint could be verified through failure analysis.Root cause analysis ¿ the complaint was confirmed in the complaint investigation.A potential root cause to the zeroing issue is the electrical leakage ¿ use related.This cannot be confirmed, but the root cause is a potential cause.

Brand Name
MICROSENSOR VENTRICULAR CATHETER KIT
Common Device Name
ICP MICROSENSORS (ROHS)
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key18192579
Report Number3014334038-2023-00180
Device Sequence Number15270044
Product Code GWM
UDI-Device Identifier10381780520566
UDI-Public10381780520566
Combination Product (Y/N)N
PMA/510(K) Number
K991222
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number826653
Device Lot Number6248689
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/06/2023
Supplement Date Received by Manufacturer06/04/2024
Initial Report FDA Received Date11/22/2023
Supplement Report FDA Received Date06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ICP CABLE (ID 826636).; ICP MONITOR (ID 826635).
Patient SexUnknown